# SDR YYFA20140927001

- Difficulty date: September 27, 2014
- Submitted: September 27, 2014
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 45,392 hours, 31,427 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Inoperative
- Location: Intercom Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD INTERCOM SYS WITH FLIGHT DECK INOPERATIVE.  R & R INTERCOM HANDSET.
